# SDR CALA2024102102687

- Difficulty date: September 11, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N25061
- Condition: Cracked
- Location: Sta700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-5310-1-2658 FLC CEILING INTERCOSTAL BTWN STA 700 AND 720 APPROX RBL 24 IS CRACKED AT BOTH ENDS (REFERENCE STREAMER TAG 91656) (SWISHER)
